Show simple item record

dc.contributor.authorAgarwal, R.P
dc.contributor.authorO'Regan, D
dc.date.accessioned2018-08-24T08:23:53Z
dc.date.available2018-08-24T08:23:53Z
dc.date.issued2000-01-01
dc.identifier.citationAgarwal, R.P; O'Regan, D (2000). Singular volterra integral equations. Applied Mathematics Letters 13 (1), 115-120
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/8779
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.subjectsingular volterra integral equation
dc.subjectsingular initial value problem
dc.subjectl-q-caratheodory function
dc.titleSingular volterra integral equations
dc.typeArticle
dc.identifier.doi10.1016/s0893-9659(99)00154-8
dc.local.publishedsourcehttps://doi.org/10.1016/s0893-9659(99)00154-8
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record